# SDR USAA2013121200003

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 63,883 hours, 42,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RT ROW 12 EXIT SIGN APPEARS TO BE DETACHED FROM ITS SOCKET.  REATTACHED EMERGENCY EXIT PANEL IAW MPPM 54-01-10.
